# SDR UPS03840689

- Difficulty date: May 13, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE THE EMERGENCY EXIT LIGHTS WERE DEAD, FOUND BATTERY PACK POWER LOW AFTER TIME OF CHARGER. NEED BATTERY PACK REPLACED.     REMOVED & REPLACED EMERGENCY LIGHT BATTERY PACK IAW 33-60-00. LIGHT OPS CK GOOD.
